Pacific Journal of Mathematics

Semigroups with diminishing orbital diameters.

Mo Tak Kiang

Article information

Source
Pacific J. Math., Volume 41, Number 1 (1972), 143-151.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102968424

Mathematical Reviews number (MathSciNet)
MR0307210

Zentralblatt MATH identifier
0245.54043

Subjects
Primary: 54H15: Transformation groups and semigroups [See also 20M20, 22-XX, 57Sxx]
Secondary: 47H10: Fixed-point theorems [See also 37C25, 54H25, 55M20, 58C30]

Citation

Kiang, Mo Tak. Semigroups with diminishing orbital diameters. Pacific J. Math. 41 (1972), no. 1, 143--151. https://projecteuclid.org/euclid.pjm/1102968424


Export citation

References

  • [1] L. P. Belluce and W. A. Kirk, Fixed point theorems for certain classes of non- expansive mappings, Proc. Amer. Math. Soc, 20 (1969), 141-146.
  • [2] M. Edelstein, On nonexpansive mappings, Proc. Amer. Math. Soc, 15 (1964), 684- 695.
  • [3] R. D. Holmes and P. P. Narayanaswami, On asymptoticallynonexpansive semi- groups of mappings, Canad. Math. Bull., 13 (1970), 209-214.
  • [4] W. A. Horn, Some fixed point theorems for compact maps and flois inBanach spaces, Trans. Amer. Math. Soc, 149 (1970), 391-404.
  • [5] W. A. Kirk, On mappings with diminishingorbital diameters, J. London Math. Soc, 44 (1969), 107-111.
  • [6] W. A. Kirk, Fixed point theorems for nonexpansivemappings,A. M. S. Nonlinear Functional Analysis Vol. 18, Part I, (1970), 162-168.